On Choquet integrals of measurable fuzzy number-valued functions
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 95-107
Published online March 1, 2004
LeeChae Jang, TaeKyun Kim, JongDuek Jeon, and WonJu Kim
KonKuk University, Kongju National University, Kyunghee University, Kyunghee University
Abstract : In this paper, we consider fuzzy number-valued functions and fuzzy number-valued Choquet integrals. And we also discuss positively homogeneous and monotonicity of Choquet integrals of fuzzy number-valued functions(simply, fuzzy number-valued Choquet integrals). Furthermore, we prove convergence theorems for fuzzy number-valued Choquet integrals.
Keywords : fuzzy measures, fuzzy number-valued Choquet integrals, Hausdorff metric
MSC numbers : 28A45, 28A48, 28E10
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd